MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; O2 MASK,MED CONC,ADULT,7' TUB UC

Medline Industries, LP MEDLINE; O2 MASK,MED CONC,ADULT,7' TUB UC
Catalog Number HUD1930
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "tubing to the mask was disconnected.Very loose fitting.Tubing that connects to base of mask came dislodged.".
 
Additional Manufacturer Narrative
The customer reported the patient was on a 6-liter simple mask, sats were noticed to be 88%, and the tubing to the mask was disconnected, very loose fitting, and tubing that connects to base of mask came dislodged.No sample or photo was received for the investigation; review of the previous trend reports was completed for trending purposes, and trends were identified.The reported problem could not be evaluated by sample or photo.The root cause of the reported issue was determined to be reduced strength of the connection point due to a material change, and the root cause of the recall was a material change that weakened the connection between the grommet of the medium concentration mask and the female adaptor; if additional information becomes available, the complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
O2 MASK,MED CONC,ADULT,7' TUB UC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50498303
Report Number1417592-2026-26916
Device Sequence Number9460091
Product Code BYG
UDI-Device Identifier10197344009626
UDI-Public10197344009626
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1930
Device Lot Number25FOA650
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale